Vol. 2, No. 8, 2008

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Integral points on hyperelliptic curves
859–885

Yann Bugeaud, Maurice Mignotte, Samir Siksek, Michael Stoll and Szabolcs Tengely

Smooth curves having a large automorphism $p$-group in characteristic $p\gt 0$
887–926

Michel Matignon and Magali Rocher

Inner derivations of alternative algebras over commutative rings
927–968

Ottmar Loos, Holger P. Petersson and Michel L. Racine

On Oliver's $p$-group conjecture
969–977

David J. Green, László Héthelyi and Markus Lilienthal

The number of 2$\times$2 integer matrices having a prescribed integer eigenvalue
979–1000

Greg Martin and Erick Wong